Right upper quadrant pain can be due to many things. It's a busy area in the body. But can it have anything to do with psoriasis - well a certain percentage of psoriasis patients can have celiac disease (as is the case in my husband's family). Celiac disease can be controlled with a gluten free diet. Some people with celiac disease disease and psoriasis, when they follow a strict gluten free diet, can heal their psoriasis. But this is not the case for most psoriasis sufferers. And their are other autoimmune conditions that can cause right upper quadrant pain. If you have one autoimmune condition, you can also have others. And of course, there are non-autoimmune conditions that can cause pain in that area. Hope this helps.
I have been reading about costochondritis which can cause pain and can be related to psoriasis patients that have psoriatic arthritis. I'm thinking maybe I need to see a rheumatologist (sorry about spelling) instead of a gastrointologist.
I did go to my regular Dr. She thought it was my gall bladder. They did a sonogram which turned out normal. The she sent me to a gastrointologist. He put me on prilosec. It seemed to help but then I started having pains again. Now he wants to do an upper scope. I'm just not convinced it has anything to do with my stomach. I feel like it is muscular. I also feel if it was my stomach I would have other symptoms. I read some more about psoriatic psoriasis & I have 2 other symptoms that are related.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.